Open Access System for Information Sharing

Login Library

 

Article
Cited 14 time in webofscience Cited 15 time in scopus
Metadata Downloads

Subsonic solutions for steady Euler-Poisson system in two dimensional nozzles

Title
Subsonic solutions for steady Euler-Poisson system in two dimensional nozzles
Authors
Bae, MBen DuanChunjing Xie
POSTECH Authors
Bae, M
Date Issued
Oct-2014
Publisher
Society for Industrial and Applied Mathematics
URI
http://oasis.postech.ac.kr/handle/2014.oak/12928
DOI
10.1137/13094222X
ISSN
0036-1410
Article Type
Article
Citation
SIAM Journal on Mathematical Analysis, vol. 46, no. 5, page. 3455 - 3480, 2014-10
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

배명진BAE, MYOUNGJEAN
Dept of Mathematics
Read more

Views & Downloads

Browse